# SDR AT0200084

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR715A130
- Part serial: 13272
- Condition: Making Metal
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: E

## Discrepancy

AT FLIGHT LEVEL 28,000 AND DESCENDING WHEN THE AUTO THROTTLES RETARDED, A LOUD POP OCCURRED, THE AUTO THROTTLES WENT TO GROUND IDLE, THE EXHAUST  GAS TEMPERATURE STARTED TO CLIMB, AT EGT 928 DEGREES CELSIUS.  CREW SHUTDOWN THE LEFT ENGINE MANUALLY.  UPON ARRIVAL METAL WAS DISCOVERED IN THE TAIL SECTION.  REMOVED AND REPLACED NR 1 ENGINE.
